Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Felt head spinning while walking and mucus in stools. Taking Ofloxacin and Ornidazole. Is it a stomach infection?

Hello Dr., Tow days back while i was going for a morning walk i felt my head spinning just for 2seconds. After that i had motions with mucus for 6 times. My dr. checked me . My BP is 110/80. He gave me Dompan to take in empty stomach and Ofloxacin & Ornidazole tablets for 5days. Naw i am feeling normal. Has he daignosed me properly? Is there any connection between stomach infection & head spinning?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dear user ,

thank you for contacting us regarding your concern.Great that you now feel better, i think your doctor diagnosed you right , since you have improved. for your second question yes nausea could be missinterpreted as head spinning .

if you find the answer helpful please rate it as five stars.
Best regards,
Dr. Ahmad
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor